MathSciNet Relay Station
MathSciNet bibliographic data
MR1673923 (99m:18007) 18D05 (55P15)
Tamsamani, Zouhair Sur des notions de $n$-catégorie et $n$-groupoïde non strictes via des ensembles multi-simpliciaux. (French) [Non-strict notions of $n$-category and $n$-groupoid obtained from multisimplicial sets] $K$-Theory 16 (1999), no. 1, 51–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement